# SDR SWAA2025042921484

- Difficulty date: April 3, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,442 hours, 31,525 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 111.10; 3RD VERTICAL STIFFENER IS CRACKED.<[01] REPAIRED LH STAB INSPAR RIB 3RD VERTICAL STIFFENER AT STAB STA 111.10 IAW SRM 55-10-09-2R-4.;[02] VERIFIED RII ITEMS COMPLETE;[03] VERIFIED TASK COMPLETE
